# SDR DALA2021050302496

- Difficulty date: April 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 99,174 hours, 13,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON LAYOVER IN MSP, MTC REPORTED A DENT TO THE LH SIDE INBD AFT FLAP LOWER SKIN ON THE TE WEDGE JUST AFT OF THE WEDGE SPAR. THE DAMAGE IS REPORTED TO BE 0.190 DEEP AND 8.750 LONG ON THE SMALLEST DIAMETER. THE DENT IS OUT OF ALLOWABLE DAMAGE LIMITS PER THE B767-300 SRM 57-53-01-1A-1. C/W ERA 591000-14. (LP 7623110)
